Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does anybody know the name of the drug?

A woman had a stomach endoscopy with abnormal results. The woman was prescribed a medication to be taken for 2 weeks. The doctor warn the patient that if a metal-like taste was noticed while taking the medication that she shouldn't worry about it. What name/kind of medication could this woman had taken?

 
Anonymous

Asked by Anonymous at 12:45 PM on Mar. 30, 2010 in Health

This question is closed.
Answers (3)
  • wrongdiagnosis.com lists 54 drugs with the metallic-taste side effect. None of those jump off the page at me that they could be prescribed for g.i. problems. So, to answer your question, no I don't know.
    kjrn79

    Answer by kjrn79 at 1:01 PM on Mar. 30, 2010

  • wrongdiagnosis.com lists 54 drugs with the metallic-taste side effect. None of those jump off the page at me that they could be prescribed for g.i. problems. So, to answer your question, no I don't know.
    Thanks OP
    Anonymous

    Answer by Anonymous at 1:05 PM on Mar. 30, 2010

  • Some antibiotics do that, and if the 'abnormal' that they found was an ulcer, antibiotics are the effective treatment (kills h.pylori bacteria, which is what cause ulcers)...

    Otherwise, it seems sensible to me to talk to the diagnosing doctor, rather than speculating online.
    LindaClement

    Answer by LindaClement at 1:22 PM on Mar. 30, 2010